# SDR ASAA2023061143521

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,482 hours, 12,017 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON DESCENT THRU 12,000' CAPT LEFT SIDE WINDOW OVHT LIGHT ILL PERF QRH AND LIGHT CAME BACK ON. GROUNDED - YES. PERF BT CK B737-800 FIM 30-41 TASK 801 NO ACTIVE FAULTS BT TEST GOOD INTERMITTENT FAULT.
